# SDR 98ZZZX4582

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N356WC
- Make and model: Gulstm 560
- Aircraft serial: 560432
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stain Cover
- Condition: Worn
- Location: Thrust Reverser
- Part time: 612 hours
- Component: 99123771
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAIN COVER WORN ON THRUST REVERSER.
